Basic and quasibasic subspaces of adjoint Banach spaces
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 85-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a10,
author = {M. I. Ostrovskii},
title = {Basic and quasibasic subspaces of adjoint {Banach} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {85--90},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a10/}
}
M. I. Ostrovskii. Basic and quasibasic subspaces of adjoint Banach spaces. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 85-90. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a10/